# SDR AU000596

- Difficulty date: February 27, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- Engine: Ge CFM563B1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Nut
- Part number: 000518ANSSN30
- Condition: Undertorqued
- Location: Thrust Reverser
- Part time: 31,130 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) DURING PREFLIGHT INSPECTION, THE NR 4 BLOCKER DOOR WAS FOUND NOT FULLY STOWED ON THE NR 1 ENGINE I/B REVERSER COWL. INVESTIGATION THEN FOUND THE BLOCKER DOORS LOWER HINGE BOLT WAS MISSING ANDTHE UPPER BOLT WAS LOOSE.  FURTHER INVESTIGATION FOUNDTHE NR 2  AND NR 3 BLOCKER DOORS HAD LOOSE NUTS ON THE LOWER HINGE BOLTS AND MISSING NUTS AND WASHERS ON THE UPPER HINGE BOLTS. SUSPECT THE  FASTENERS WERE IMPROPERLY TORQUED AT LAST BLOCKER DOOR REPLACEMENT. MAINTENANCE/PERSONNEL ERROR.
